Multidimensional modified fractional calculus operators involving a general class of polynomials

  • S. P. Goyal
  • Tariq O. Salim


In the present work, we introduce and study essentially a class of multi-dimensional modified fractional calculus operators involving a general class of polynomials in the kernel. These operators are considered in the space of functionsM γ (R + n ). Some mapping properties and fractional differential formulas are obtained. Also images of some elementary and special functions are established.

Keywords and phrases

Fractional calculus operators Mellin transform general class of polynomials H-function 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Brychkov Y A, Glaeske H J, Prudnikov A P and Tuan V K,Multidimensional integral transformations (1992) (Philadelphia-Reading-Paris-Montreux-Tokyo-Melbourne: Gordon and Breach)MATHGoogle Scholar
  2. [2]
    Fox C, The G and H-functions as symmetrical Fourier kernels.Trans. Am. Math. Soc. 98 (1961) 395–429MATHCrossRefGoogle Scholar
  3. [3]
    Raina R K, A note on multidimensional modified fractional calculus operators,Proc. Indian Acad. Sci (Math. Sci.) 106 (1996) 155–162MATHMathSciNetCrossRefGoogle Scholar
  4. [4]
    Raina R K and Koul C L, Fractional derivatives of the H-function,Jñānabha 7 (1977) 97–105MATHMathSciNetGoogle Scholar
  5. [5]
    Raina R K and Koul C L, On Weyl fractional Calculus and H-function transform,Kyngpook Math. J. 21 (1981) 275–279MATHMathSciNetGoogle Scholar
  6. [6]
    Srivastava H M, A contour integral involving Fox’s H-function,Indian J. Math. 14 (1972) 1–6MATHMathSciNetGoogle Scholar
  7. [7]
    Srivastava H M, Gupta K C and Goyal S P,The H-functions of one and two variables with applications (1982) (New Delhi-Madras: South Asian Publ.)MATHGoogle Scholar
  8. [8]
    Srivastava H M, Koul C L and Raina R K, A class of convolution integral equations,J. Math. Anal. Appl. 108 (1985) 63–72MATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    Szego GOrthogonal polynomials 4th edn. (1975) (Providence Rhode Island: Am. Math. Soc. Colloq. Pub.), Vol. 23Google Scholar
  10. [10]
    Tuan V K and Saiga M, Multidimensional modified fractional calculus operators,Math. Nachr. 161 (1993) 253–270MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Indian Academy of Sciences 1998

Authors and Affiliations

  • S. P. Goyal
    • 1
  • Tariq O. Salim
    • 1
  1. 1.Department of MathematicsUniversity of RajasthanJaipurIndia

Personalised recommendations